Algebras presented by normal identities
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 49-58
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1999_38_1_a6,
author = {Chajda, Ivan and Graczy\'nska, Ewa},
title = {Algebras presented by normal identities},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {49--58},
year = {1999},
volume = {38},
number = {1},
mrnumber = {1767191},
zbl = {0993.08002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a6/}
}
TY - JOUR AU - Chajda, Ivan AU - Graczyńska, Ewa TI - Algebras presented by normal identities JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1999 SP - 49 EP - 58 VL - 38 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a6/ LA - en ID - AUPO_1999_38_1_a6 ER -
Chajda, Ivan; Graczyńska, Ewa. Algebras presented by normal identities. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 49-58. http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a6/